# SDR SWIA201025101

- Difficulty date: November 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 20,871 hours, 17,864 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Scored
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT PIN SCORED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE FORWARD MOUNT PIN.
